# SDR DALA2021012800535

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 82,130 hours, 37,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 3ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND PSU OXYGEN PANEL AT 3AB DID NOT OPEN.  CORRECTIVE ACTION: REPACKED MASKS.  OK FOR SERVICE.
